MAUDE Adverse Event Report: KARL STORZ SE & CO. KG LARYNGOSCOPE HOLDER, GÖTTINGEN

KARL STORZ SE & CO. KG LARYNGOSCOPE HOLDER, GÖTTINGEN
Model Number 8575KA
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the device had been wearing out with some metal powder on it, and the defect was noted after reprocessing procedure and not involving medical procedure" there is no information that the event caused a harm or serious injury to patient, user or third.
 
Additional Manufacturer Narrative
Device evaluation: result of investigation: accordingly, we would like to give a summary of our results regarding the reported issue.The investigation of the returned product revealed chip formation at the thread, which confirmed the customer complaint.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
LARYNGOSCOPE HOLDER, GÖTTINGEN
Common Device Name
LARYNGOSCOPE HOLDER, GÖTTINGEN
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ ENDOSCOPY-AMERICA, INC.
2151 e grand ave
el segundo, ca
GM  
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key22709115
Report Number9610617-2025-01349
Device Sequence Number9759611
Product Code CCW
UDI-Device Identifier04048551210901
UDI-Public04048551210901
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8575KA
Device Catalogue Number8575KA
Device Lot NumberUL06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown